Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pimples on hands after waxing, applied clobetasol propionate, itching

hi doc, before 10 months i had waxed my hands but due to reaction or don t know what i got some pimple like things on the area of hands below armpit moving down to elbow . i have applied clobetasol propionate cream usp regularly from last 1 month. but now the skin over there is cracked and itching. should i stop using that cream. what else should i use to get rid of those scars.
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  397
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello Ma'am.

I think you are having post-waxing folliculitis or pseudofolliculitis or both. Both these conditions are seen commonly after waxing and clobetasol cream is not a solution to it. Stop it soon. Seek a dermatologist opinion. If it is only scars then treatment approach would be different from the situation if you have both active pimples & scars, both.
Avoid waxing in future
Answered: Tue, 24 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor